Differences

This shows you the differences between two versions of the page.

Link to this comparison view

Both sides previous revision Previous revision
papers [2018/10/22 15:47]
admin [Published papers]
papers [2018/12/04 16:47] (current)
admin [Published papers]
Line 7: Line 7:
   - {{:​bnaskrecki_distribution_of_mw_ranks.pdf|Distribution of Mordell-Weil ranks of families of elliptic curves}}, Banach Center Publications 108 (2016), 201-229,​[[https://​www.impan.pl/​pl/​wydawnictwa/​banach-center-publications/​all/​108|DOI:​ 10.4064/​bc108-0-16]] ([[http://​arxiv.org/​abs/​1609.04731|preprint version]])   - {{:​bnaskrecki_distribution_of_mw_ranks.pdf|Distribution of Mordell-Weil ranks of families of elliptic curves}}, Banach Center Publications 108 (2016), 201-229,​[[https://​www.impan.pl/​pl/​wydawnictwa/​banach-center-publications/​all/​108|DOI:​ 10.4064/​bc108-0-16]] ([[http://​arxiv.org/​abs/​1609.04731|preprint version]])
   - [[http://​www.springer.com/​mathematics/​numbers/​book/​978-3-319-03846-9| On higher congruences between cusp forms and Eisenstein series]] in  Computations with Modular Forms © Springer-Verlag,​ Volume 6, 2014, 257-277 ​  ​([[http://​arxiv.org/​abs/​1206.1881|preprint version]]) ​   - [[http://​www.springer.com/​mathematics/​numbers/​book/​978-3-319-03846-9| On higher congruences between cusp forms and Eisenstein series]] in  Computations with Modular Forms © Springer-Verlag,​ Volume 6, 2014, 257-277 ​  ​([[http://​arxiv.org/​abs/​1206.1881|preprint version]]) ​
-  - [[http://​journals.impan.pl/​cgi-bin/​doi?​aa160-2-5 |Mordell–Weil ranks of families of elliptic curves associated to Pythagorean triples]],​Acta Arith. 160 (2013), 159-183 ([[http://​arxiv.org/​abs/​1210.6933| preprint version]])+  - [[http://​journals.impan.pl/​cgi-bin/​doi?​aa160-2-5 |Mordell–Weil ranks of families of elliptic curves associated to Pythagorean triples]], Acta Arith. 160 (2013), 159-183 ([[http://​arxiv.org/​abs/​1210.6933| preprint version]])
   - [[http://​pjm.math.berkeley.edu/​involve/​2010/​3-3/​p06.xhtml|Infinite family of elliptic curves of rank at least 4]], Involve, Vol. 3 (2010), No. 3, 297–316 ([[http://​arxiv.org/​abs/​0909.3424| preprint version]])   - [[http://​pjm.math.berkeley.edu/​involve/​2010/​3-3/​p06.xhtml|Infinite family of elliptic curves of rank at least 4]], Involve, Vol. 3 (2010), No. 3, 297–316 ([[http://​arxiv.org/​abs/​0909.3424| preprint version]])
 ===== In preparation ===== ===== In preparation =====
  • papers.txt
  • Last modified: 2018/12/04 16:47
  • by admin